# SDR SIMA982402

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DSM - FLT 4074 - UPON DESCENT, CARGO SMOKE WARNING ILLUMINATED.  AS A PRECAUTION, CREW ACTIVATED CARGO FIRE EXTINGUISHERS.  AIRCRAFT LANDED SAFELY, PASSENGERS DEPLANED NORMALLY.  VERIFIED EVENT AS A FALSE WARNING, AS THERE WAS NO EVIDENCE OF SMOKE OR FIRE.  OPENED MEL ON THE CARGO SMOKE INDICATION AND THE CARGO FIRE EXTINGUISHER SYSTEM.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  AWAITING FURTHER CORRECTIVE ACTION, TO BE FILED UPON COMPLETION.  (X)
